# SDR UPS04842744

- Difficulty date: June 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5615180591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, MAIN CARGO AREA STA 25 RT SIDE CUSP MEMBRANE HAS CORROSION.  REMOVED 2 FITTINGS FROM FS 25, REMOVED FLOOR SUPPORT ANGLES, REMOVED WEB, REMOVED CUSP ANGLES.  FABBED CUSP ANGLES IAW DAC DWG 5615180.  ALODINED & PRIMED.  INSTALLED SUPPORT ANGLE, 2 ANGLE, FLOOR SUPPORT ANGLE, WEB IAW DC8 SRM 51-1-21, 51-20D, 51-3-0, 51-3-1.  TWO FITTING FS 25 REMOVED FOM REPLACED ON UPS NR 712495 141495.
